I went to see my psychiatrist today for the first time. I'm pretty sure I don't like her. She started out pretty nice but after awhile seemed to get curt. I'm a bit confused in fact. First off she wanted to bump my Cymbalta from 30mg. to 60mg. I told her that I would like to change to something else because ever since the other Dr. switched me from 30 to 60 I'm on now, my muscles have felt very week. I also told her that when I go up and down my stairs my legs shake and I feel like their going to collapse. She said that's odd, because muscle weekness is not a side effect. So when I got home I checked it out. Constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; loss of appetite; nausea; sore throat; tiredness; trouble sleeping; vomiting; WEAKNESS. That came right off of drugs.comSevere allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bizarre behavior; bloody or black, tarry stools; blurred vision; confusion; dark urine; decreased concentration; decreased coordination; excessive sweating; fainting; fast or irregular heartbeat; fever or chills; hallucinations; memory loss; mouth sores or ulcers; new or worsening mental or mood changes (eg, aggressiveness, agitation, anxiety, depression, hostility, impulsiveness, irritability, panic attacks, restlessness); pale stools; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe or persistent dizziness or headache; severe or persistent nausea, vomiting, or diarrhea; severe or persistent tiredness or weakness; severe or persistent trouble sleeping; sluggishness; stiff muscles; stomach pain; suicidal thoughts or attempts; tremor; trouble urinating or change in the amount of urine produced; unusual bruising or bleeding; unusual weakness; vomit that looks like coffee grounds; yellowing of the skin or eyes.
I'm not sure but that seemed to aggravate her. So she says ok stop the Cymbalta and I'll give you an Rx for another one. I said, you just want me to stop the Cymbalta, I don't need to taper down? Oh no, there's no need for that. I told her that I once ran out of my Cymbalta and started to feel really really bad. My thoughts were out of control and I was scared I was going to hurt myself.
Do not stop using duloxetine without first talking to your doctor. You may have unpleasant side effects if you stop taking this medication suddenly.
That came off of drugs.com too.
I also told her that I think I'm in menopause. "Why do you think your in menopause?" I say, I'm moody, my cunny is dry, I have no interest in sex and having hot flashes with a lot of sweating.
This is from drugs.com
Seek medical attention right away if any of these SEVERE side effects occur when using Cymbalta Delayed-Release Capsules:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bizarre behavior; bloody or black, tarry stools; blurred vision; confusion; dark urine; decreased concentration; decreased coordination; EXCESSIVE SWEATING; fainting; fast or irregular heartbeat; fever or chills; hallucinations; memory loss; mouth sores or ulcers; new or worsening mental or mood changes (eg, aggressiveness, agitation, anxiety, depression, hostility, impulsiveness, irritability, panic attacks, restlessness); pale stools; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe or persistent dizziness or headache; severe or persistent nausea, vomiting, or diarrhea; severe or persistent tiredness or WEAKNESS; severe or persistent trouble sleeping; sluggishness; stiff muscles; stomach pain; suicidal thoughts or attempts; tremor; trouble urinating or change in the amount of urine produced; unusual bruising or bleeding; unusual weakness; vomit that looks like coffee grounds; yellowing of the skin or eyes.
Ok I put excessive sweating and weakness in all caps because these are side effects I'm having. Not only that but last night I woke up three times shivering violently. My teeth were also chattering and I had to change my clothes all three times because they were soaking wet. So she also told me she wasn't going to be able to address my ADHD until the depression was under control. If this "psychiatrist" doesn't even know the side effects she trying to psychscribe(sp?)??? I don't even know what to think. She's giving out mind altering drugs and she doesn't know everything about what they can do to a person? Where else is she lacking?
Here's the kicker; I have to go to this Dr's office as we have no insurance and this office is giving us a break by letting us pay biased on what the hubby makes. So it's not like I can just say by by and go find another doctors office. They have another psychiatrist in the same office but what if they don't know what their supposed to know either? If she is their standard by which they hire psychiatrist, then what? So listen up I've been told I'm not in menopause (but I believe I am) so the sweating can't be from menopause, right? So I should assume its the Cymbalta? If it is Cymbalta then I'm supposed to get help fast. The ER? We can not afford a trip to the Er I don't know what to do. I'm confused and mad too. Going there was supposed to make me feel better not confuse me. I don't know what to do!!